# SDR CALA2013103092530

- Difficulty date: October 29, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 51,024 hours, 20,416 cycles
- Engine: Iae V2522A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 640CC04A2Y00
- Part serial: 7462
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BEFORE PUSHBACK BCL 1 FAULT.   REPLACED CONTACTOR IAW MM 24-38-55-000-001-A.  MESSAGE CLEARED, BCL CFDS TEST PASSED.
